Jump to content

Search the Community

Showing results for tags 'psych meds'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I have successfully weaned myself off all (well, most -- I am almost off Zoloft) the psych drugs -- ADs, SSRIs, atypical antipsychotics -- and feel almost constantly ill (nauseous) and very scared. Not panicky or anxious, just deep-down scared. I could use some advice. Does this existential dread pass? Surely I can't be unique? Does some part of me fear that I can't cope without drugs? They did numb me. Now I am not numb and it's beyond terrifying. If this is an artifact of drug withdrawal? Have I been irreparably damaged? Or has the "masking" effect of drugs worn of and I am just facing what I didn't want to face before I fell into the pit of ADs? Any thoughts or similar experiences would be welcome. Oh, I am a writer and am struggling back to my former writing self, but it's darned hard. I feel like a cognitive basket case as well as a frightened wretch. katz
  2. Hi Everyone, I'd like to share my intro and story...... I started this with SaraInCanada's thread, Let me tell you a bit about my story..... I was taking Seroquel for more than 5 years (if my memory serves me right at least it was seven 7 years). This was the last anti-psychotic that I used. I had gone through several pych meds for about 14 years of my life beginning from anti-depressants, becoming anti-psychotics, then a combination of them, then they added a few benzo's then. My problem began in 1995 during a high school "core energy" retreat that stressed me out. My problem continued until college and at work. During these 14 years I was almost the same as you..... feeling like a zombie..... being inconsistent and not having my freedom inside...... (it's screaming inside beleive me)... I had very low self esteem as i can't feel my self controlling my life up to the point where I questioned my being a human person already.... I'm almost living like a dog..... I was able to take it off with only that thing in mind...... ALL of it up to 0mg of Seroquel up to now in 2013..... I was tapering for more than 1 year.... I was already beginning to taper off when I was at work (btw i'm an engineer) and then our company shutdown and I thought this was the perfect timing to get off it..... It took me at least (or more than) a year to do this.... tapering 10% in 2 weeks time.... I was not always successful..... I had to go back from time to time to a higher doseage..... but then I would always try to get back on track after a few weeks or months... One thing that really helped me was taking a bike, jogging or walking to our church in the mornings.... i did it most of the times and I tried to keep it regular during the tapering (I still try to do it up to now.....) This was very important to me as I approached the 200mg to 150mg stretch mark..... this was the hardest part for me as this was for me was the dopamine part..... Then came the serotonin, histamine part (or whatsoever....)., This was being apparent as I was already having stomach issues.... and not only that even the muscle spasms would come...... sometimes on my calf or back of my ribs, sometimes being INSIDE my HEAD literally..... feeling my innermost brain cramping or beginning to get hard... at the same time my stomach and brain would do a contest with each other.... I would also feel very strange like an auto-immune thing or something that eats me up and can't understand the feeling.... It would come and go...... I discovered many things while tapering off (specially as I was reaching 50mg - 25mg and 12.5mg). Vitamin C would help in my panic attacks .... also in my feelings of paranoia or being suspicious. I also discovered for me that Lactobacillus casei (shirota strain) "YAKULT" was also good for me as it helped me have nice feelings of being alive (and a ticklish feeling inside). I discovered that Vitamin C and also Yakult would help me as Vitamin C is a good companion for the adrenals...... Dopamine needs to by synthesized into epinephrenine..... Vitamin C can help with this...... With the Yakult part I discoverd that probiotic strains can have a relationship with epineprenine..... I was also taking a good form of B-Complex.... A word of caution though is not to overdo the vitamins and supplements at it can hurt the stomach also if taken too much..... Also, during the withdrawal, certain high dosage of vitamins (for me some high dose B-vitamins) would actually aggravate your symptoms as it might interfere with neurotransmitter production). Care and experimentation should be taken......... Now that I've taken them off, I still continue the journey..... It's not gonna end there...... In fact..... the personality or emotional things you had "before" taking the psych meds comes back...... AND you have to deal with them...... sort of dealing with the real world...... At some point your tapering off will be useless unless you come back to society...... and try and try again because you will never get better unless you do it...... It's a continuing process that doesn't end when you take them all off.... the only difference is there's nothing like the true taste of freedom....... Regards, Goodluck my friend, SuperRyu P.S. Nutrition also plays a very important role.... I tried to stay away from sugar, soda's, softdrinks and sweet shakes with too many artificial things..... I always tried to eat the right things and had protein in my diet.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy